# SDR DHL9805005

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 26014112
- Condition: Failed
- Location: Nr 1/2 Wheels
- Component: 26014112
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNN - NR 1 AND NR 2 MAIN TIRES BLEW ON LANDING.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES IAW 32-40-0.
